# SDR USAA950547

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47207
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLT 0059 - THE EMERGENCY LOW LEVEL LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CHECKED THE OPERATION OF THE EMERGENCY LIGHTS FROM THE FLIGHT ATTENDANT AND COCKPIT POSITIONS.  OPERATIONS CHECKED NORMAL.  (M)
